# SDR DJFA20120913001

- Difficulty date: September 13, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N480LX
- Make and model: Beech 400A
- Aircraft serial: RK398
- Aircraft time: 5,598 hours, 4,712 cycles
- Engine: Pwa JT15D5
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341041
- Part serial: 1629
- Condition: Overheated
- Location: Acm
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

WHILE ON THE GROUND, CREW REPORTED CABIN STARTED FILLING UP WITH SMOKE STARTING FROM LAVATORY AREA.  SMOKE WAS ALSO NOTED TO BE COMING OUT OF THE EXTERIOR EXHAUST AND INLET PANELS FOR THE AIR CONDITIONING UNIT. MAINTENANCE FOUND THE FREON AC COMPRESSOR MOTOR SHOWING EVIDENCE OF EXCESSIVE OVER HEATING.
